Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Mar 2, 2008, 3:59 AM CST for 46 counties in Texas. It took effect at Mar 2, 2008, 11:00 AM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2008, 3:59 AM CST (09:59 UTC)
- In effect from
- Mar 2, 2008, 11:00 AM CST
- Expired
- Mar 3, 2008, 6:00 PM CST
- In force
- 31 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 020959 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 359 AM CST SUN MAR 2 2008 ...A WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CST THIS EVENING... .AN INTENSE LOW PRESSURE SYSTEM WILL BE NEARING NORTH TEXAS TODAY. THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE REGION AND GUSTY SOUTHERLY WINDS. SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED ACROSS ALL OF NORTH TEXAS. THE WIND SHOULD DIMINISH BELOW CRITERIA AFTER 900 PM THIS EVENING. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021800- /O.NEW.KFWD.WI.Y.0011.080302T1700Z-080303T0300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 359 AM CST SUN MAR 2 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CST THIS EVENING. STRONG AND GUSTY SOUTH WINDS WILL DEVELOP ACROSS ALL OF NORTH TEXAS AS A STRONG LOW PRESSURE SYSTEM NEARS. SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS OF 35 TO 40 MPH ARE EXPECTED DURING THE AFTERNOON. THE STRONG WINDS WILL DIMINISH BELOW CRITERIA BY LATE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
5 follow-up statements
000 WWUS74 KFWD 021754 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1154 AM CST SUN MAR 2 2008 ...A WIND ADVISORY REMAINS IN EFFECT THROUGH 9 PM CST THIS EVENING... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030300- /O.CON.KFWD.WI.Y.0011.000000T0000Z-080303T0300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1154 AM CST SUN MAR 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... VERY STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS ACROSS ALL OF NORTH TEXAS. SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS OF 35 TO 40 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 82/JLD
000 WWUS74 KFWD 030248 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 848 PM CST SUN MAR 2 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031000- /O.EXT.KFWD.WI.Y.0011.000000T0000Z-080304T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 848 PM CST SUN MAR 2 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... STRONG SOUTHERLY WINDS AHEAD OF A COLD FRONT WILL PERSIST ACROSS ALL OF NORTH TEXAS TONIGHT...THEN WINDS ARE EXPECTED TO SHIFT TO THE NORTH AT 20 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH BEHIND THE COLD FRONT EARLY MONDAY MORNING. GUSTY WINDS WILL PERSIST THROUGH THE DAY MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ DUNN
000 WWUS74 KFWD 030516 AAB NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1116 PM CST SUN MAR 2 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200- /O.CON.KFWD.WI.Y.0011.000000T0000Z-080304T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1116 PM CST SUN MAR 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE AHEAD OF A COLD FRONT THROUGH LATE TONIGHT. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT TO 30 TO 40 MPH WITH HIGHER GUSTS. GUSTY WINDS WILL PERSIST THROUGH THE DAY MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ DUNN
000 WWUS74 KFWD 030943 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 343 AM CST MON MAR 3 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040000- /O.CON.KFWD.WI.Y.0011.000000T0000Z-080304T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 343 AM CST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTHWEST WINDS BEHIND A STRONG COLD FRONT WILL RANGE FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 032357 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 557 PM CST MON MAR 3 2008 ...WIND ADVISORY FOR ALL OF NORTH TEXAS WILL BE ALLOWED TO EXPIRE AT 6 PM CST... .THE COLD FRONT HAS PUSHED OFF THE COAST...WHILE SURFACE HIGH PRESSURE CONTINUES TO PUSH ACROSS WEST TEXAS. AS A RESULT...THE PRESSURE GRADIENT WILL CONTINUE TO RELAX THROUGH THE OVERNIGHT HOURS. ALSO...COOLING AFTER SUNSET WILL HELP THE WINDS DIMINISH BELOW ADVISORY LEVELS. HOWEVER...ITLL REMAIN BRISK THROUGH LATE EVENING...BEFORE SETTLING BELOW 10 MPH AFTER MIDNIGHT. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040100- /O.EXP.KFWD.WI.Y.0011.000000T0000Z-080304T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 557 PM CST MON MAR 3 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. NORTHWEST WINDS 20 TO 30 MPH WILL CONTINUE TO SETTLE DOWN TO BETWEEN 10 AND 20 MPH BY SUNSET AND AFTER. THUS...THE WIND ADVISORY FOR ALL OF NORTH TEXAS WILL BE ALLOWED TO EXPIRE AT 6 PM CST. $$ 05/
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 1, 11:05 PM CST, 4 hours 54 minutes earlier.
Area forecast discussion, Mar 1, 11:05 PM CST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1105 PM CST SAT MAR 1 2008 .AVIATION... SEE PREV 00Z AVIATION DISCUSSION...AS ONLY MINOR TWEAKS TO 00Z TAF SET XPCTD WITH SOME BKN025/MVFR CIGS DEVELOPING NOW OVER SRN HILL COUNTRY AND SOME LOWER STUFF NEAR IMMEDIATE UPR TX COAST. SFC WNDS ACTUALLY STAYING UP ARND 15 KTS MOST PLACES...W/FEW GUSTS TO NEAR 20 KTS...SO DESPITE BL LLJ BEING 35-45 KTS FROM THE SAME DIRECTION...DONT THINK LLWS WILL NEED TO BE MENTION DURIGN THE OVRNGT. OTRW...WILL TRY TO TIME SOME CATEGORICAL TSRA ARND/BY 00Z SUN OFF OF DRYLINE PER MDL INDICATIONS. && .PREV DISCUSSION... /ISSUED 958 PM CST SAT MAR 1 2008/ UPDATE...HAVE MADE SOME MINOR ADJUSTMENTS TO CURRENT FORECAST BASED ON LATEST TRENDS. SATELLITE IMAGERY SHOWS MOSTLY CLEAR SKIES ACROSS THE SOUTHERN PLAINS...WITH SOME LOW CLOUDINESS BEGINNING TO DEVELOP IN THE HILL COUNTRY AND ALONG THE COAST. LOW CLOUDS SHOULD SPREAD NORTH AGAIN LATER TONIGHT TOWARD MORNING. HAVE RAISED TEMPS UP A COUPLE OF DEGREES IN MOST LOCATIONS BASED ON LATEST OBSERVATIONS AND CONTINUED SOUTHERLY WINDS AT 10-15 MPH THROUGH THE OVERNIGHT HOURS. OTHERWISE...NO OTHER CHANGES NECESSARY. NEWEST MODEL DATA COMING IN STILL SUGGESTS AN INTERESTING SETUP FOR TOMORROW AFTERNOON INTO THE OVERNIGHT HOURS. WATER VAPOR IMAGERY SHOWS LEAD S/W MOVING INTO SOUTHERN NEW MEXICO WHICH WILL QUICKLY EJECT ACROSS THE SOUTHERN PLAINS AHEAD OF MAIN TROF TOMORROW AFTERNOON. STILL SOME UNCERTAINTY AS TO THE EXTENT OF CLOUD COVER/PRECIP WELL AHEAD OF COLD FRONT. GUIDANCE SUGGESTS EXTENSIVE CLOUD COVER AND SOME PRECIP BY AFTERNOON...BUT BOTH 00Z NAM AND GFS INDICATING MORE VIGOROUS CONVECTION BY EVENING WELL AHEAD OF MAIN SHOW WHICH WILL BE ALONG SOUTHWARD SURGING COLD FRONT OVERNIGHT SUNDAY NIGHT. 91/DUNN PREV DISCUSSION... /ISSUED 519 PM CST SAT MAR 1 2008/ CURRENT TAF TRENDS LOOK OVERALL PRETTY GOOD...BUT MAY NEED SOME TWEAKING ON ARRIVAL OF MVFR CIGS D/FW TAF SITE IN THE OVRNGT/AFTR 06Z/...MORE TOWARD 09Z-10Z PER LATEST RUC13/NAM12 PROG SNDGS AND LTST MOS GUIDANCE. OTRW...VFR CONDS NEXT 7-9 HRS...THO KACT MAY SEE ARRIVAL OF MVFR CIGS AS EARU AS 06Z OR SHORTLY AFTER...AS 35-45 KT BL/950-925MB LLJ GETS CRANKING LATE EVE. RIGHT NOW...MOS ADVERTISING SUSTAINED SFC WNDS ARND 15 KTS...PSBL OCNL GSTS TO 20 KTS. THIS WOULD MIMINIZE LLWS POTENTIAL...BUT THIS WILL NEED TO BE EVALUATED CLOSELY ON 06Z TAF ISSUANCE...AS MOS TENDS TO OVERDUE SUSTAINED SFC WNDS IN THESE WAA TYPE OF SET-UPS A DAY PRIOR TO A FRONT/SYSTEM/CONVECTION. OTRW...WILL BE LEANING TWD METMOS/FWCMOS FOR A RETURN TO VFR CIGS OR BREAKOUT AFTR 18Z SUN...AS GFS LOOKS TOO PESSIMISTIC KEEPING MVFR THRU 21Z. PROB30 GROUP MAY BE NEEDED FOR AFTN TSRA...BUT WILL DECIDE AFTER FURTHER INTERROGATION OF MDL DATA. PREV DISCUSSION... /ISSUED 303 PM CST SAT MAR 1 2008/ WARM AND MOIST GULF AIRMASS HAS MOVED NORTH INTO THE REGION AHEAD OF THE DIGGING UPPER LEVEL TROUGH NOW PUSHING THROUGH THE PACIFIC NW. SOUTHERLY FLOW WILL CONTINUE TO STRENGTHEN WITH INCREASING CLOUDS AFTER MIDNIGHT AND ON INTO SUNDAY MORNING. AS THE UPPER LEVEL TROUGH DIVES SOUTHEAST...IT WILL KICK A WEAK UPPER LEVEL LOW CURRENTLY OVER THE BAJA AREA ACROSS NORTH TEXAS LATE TOMORROW AFTERNOON. THE DYNAMIC LIFT ASSOCIATED WITH THIS FEATURE WILL MOVE ACROSS AT PEAK HEATING AND MAY ALLOW STRONG/SEVERE THUNDERSTORMS TO ORGANIZE WITHIN UNSTABLE AND SHEARED AIRMASS. THIS LEAD SHORTWAVE WILL HAVE NO SURFACE FOCUS TO WORK WITH AS THE DRY LINE AND COLD FRONT ARE FAR REMOVED FROM NORTH TX. ISENTROPIC PROGS SUGGEST THAT CONVECTION MAY INITIALLY BE ELEVATED AND FORCED VIA WARM ADVECTION PROCESSES...BUT STORMS COULD GRADUALLY TAP INTO STRONGER LOW LEVEL INSTABILITY BY THE LATE AFTERNOON HOURS. WILL SHOW BEST CHANCES OF RAIN OVER THE WESTERN ZONES AND MENTION A POSSIBILITY OF SEVERE IN THE LATE AFTERNOON THERE. THE MAIN SHOW WILL OCCUR SUNDAY NIGHT AS THE COLD FRONT AND UPPER LEVEL TROUGH MOVE INTO NORTH TEXAS. STRONG LIFT AHEAD OF THE DEEPENING UPPER LEVEL SYSTEM WILL ENSURE WIDESPREAD COVERAGE OF RAIN/STORMS. HEAVY RAINFALL IS LIKELY...AS DIVERGENT THICKNESS CONTOURS POINT TOWARD TRAINING RADAR ECHOES...AND HIGH PRECIPITABLE WATER VALUES AND STRONG MOISTURE ADVECTION ALLOW FOR EFFICIENT RAINFALL PRODUCTION. THE HEAVIEST RAINFALL AXIS IS EXPECTED TO BE ALONG A LINE FROM HAMILTON TO DALLAS TO PARIS...WHERE AN AVERAGE OF 1-2 INCHES IS FORECAST. WIND/HAIL LOOK LIKE THE MAIN SEVERE WEATHER THREAT AHEAD OF THE FRONT...BUT TORNADO THREAT IS CERTAINLY NON-ZERO IF DISCRETE SUPERCELLS CAN ORGANIZE AHEAD OF SURGING COLD FRONT/SQUALL LINE SUNDAY EVENING. RAIN WILL END FROM WEST TO EAST BY MONDAY MORNING WITH MUCH COLDER TEMPERATURES AND STRONG NORTHERLY WINDS ON MONDAY. MOST MODELS AND THE GFS ENSEMBLE MEAN CONTINUE TO SLOW DOWN THE PACE OF UPPER LEVEL LOW WITH EACH RUN...AND THEREFORE WILL KEEP A CHANCE OF RAIN AND CLOUDS GOING INTO MONDAY NIGHT OVER MUCH OF THE AREA. THERE COULD BE A MIX OF RAIN AND SNOW OVER THE NORTHERN COUNTIES MONDAY EVENING AS THE CORE OF THE UPPER LOW MOVES ACROSS...BUT SURFACE TEMPERATURES WILL BE ABOVE FREEZING AND THEREFORE LITTLE TO NO IMPACTS ARE EXPECTED ATTM. GIVEN THE SLOWER MOVEMENT...HAVE GONE COOLER FOR TEMPS TUESDAY AND TUESDAY NIGHT. PLEASANT WEATHER IS FORECAST FOR WEDNESDAY...BUT A REINFORCING PUSH OF COLD AIR GRADUALLY INFILTRATES THE REGION BY THURSDAY AS A LONGWAVE TROUGH ORGANIZES OVER THE EASTERN CONUS. GFS CONTINUES TO BE THE WET OUTLIER WITH RAIN THURSDAY AND FRIDAY...BUT THIS IS A RESULT OF A SHARPER UPPER TROUGH OVER TEXAS. THE GFS ENSEMBLE MEAN AND ECMWF SHOW THE UPPER ENERGY HANGING BACK OVER BAJA...SO WILL KEEP POPS LOWER THAN MEX SUGGESTS. TEMPERATURES WILL REMAIN SLIGHTLY BELOW AVERAGE INTO NEXT WEEKEND. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 75 45 46 32 / 5 40 100 60 30 WACO, TX 61 75 54 55 31 / 5 40 100 60 10 PARIS, TX 56 73 57 58 31 / 5 30 100 70 40 DENTON, TX 60 74 44 44 30 / 5 50 100 50 30 MCKINNEY, TX 59 74 47 48 30 / 5 40 100 60 40 DALLAS, TX 62 75 47 48 33 / 5 40 100 60 30 TERRELL, TX 60 75 56 57 32 / 5 40 100 60 30 CORSICANA, TX 61 76 58 59 31 / 5 30 100 70 20 TEMPLE, TX 61 75 53 54 31 / 5 40 100 60 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 91/92/05
Hazardous weather outlook, Mar 2, 3:58 AM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CST SUN MAR 2 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 358 AM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS TODAY THROUGH 900 PM. A FLASH FLOOD WATCH IN IN EFFECT FOR AREAS NORTH AND EAST OF A BOWIE...WEATHERFORD...ATHENS LINE MIDNIGHT THROUGH DAYBREAK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY MORNING GENERALLY EAST OF BONHAM...IRVING...CAMERON LINE. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH AND EAST OF A BOWIE...WEATHERFORD...ATHENS LINE THROUGH MIDDAY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BY MID AFTERNOON AND TONIGHT.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:59 AM CST | Flash Flood Watch | FWD | Collin, Cooke, Dallas, Delta, Denton, Ellis and 15 more | 27 hr |
| Mar 2, 5:40 PM CST | Special Weather Statement | FWD | Bosque | 35 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.